Alert archive / Pennsylvania / Freeze Warnings in 2021
Freeze Warning 4, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this freeze warning at Apr 30, 2021, 12:59 PM EDT for 10 counties in Pennsylvania; Preston County, Tucker County, West Virginia. It took effect at May 1, 2021, 1:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2021, 12:59 PM EDT (16:59 UTC)
- In effect from
- May 1, 2021, 1:00 AM EDT
- Expired
- May 1, 2021, 9:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Pittsburgh, PA
Counties Armstrong County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Westmoreland County, PA, Preston County, WV, Tucker County, WV
The radar
The Pittsburgh radar (KPBZ), 51 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 643 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
082 WWUS71 KPBZ 301659 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 1259 PM EDT Fri Apr 30 2021 PAZ016-023-074-076-WVZ512>514-010315- /O.UPG.KPBZ.FZ.A.0003.210501T0500Z-210501T1300Z/ /O.NEW.KPBZ.FZ.W.0004.210501T0500Z-210501T1300Z/ /O.CON.KPBZ.WI.Y.0003.000000T0000Z-210501T0300Z/ Jefferson PA-Indiana-Higher Elevations of Westmoreland- Higher Elevations of Fayette-Eastern Preston-Western Tucker- Eastern Tucker- Including the cities of Punxsutawney, Brookville, Indiana, Ligonier, Donegal, Champion, Ohiopyle, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 1259 PM EDT Fri Apr 30 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 30 expected. For the Wind Advisory, west winds 20 to 30 mph with gusts up to 50 mph. * WHERE...In Pennsylvania, Jefferson PA, Indiana, Higher Elevations of Westmoreland and Higher Elevations of Fayette Counties. In West Virginia, Eastern Preston, Western Tucker and Eastern Tucker Counties. * WHEN...For the Freeze Warning, from 1 AM to 9 AM EDT Saturday. For the Wind Advisory, until 11 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ PAZ007>009-013>015-022-010315- /O.UPG.KPBZ.FZ.A.0003.210501T0500Z-210501T1300Z/ /O.NEW.KPBZ.FZ.W.0004.210501T0500Z-210501T1300Z/ Mercer-Venango-Forest-Lawrence-Butler-Clarion-Armstrong- Including the cities of Sharon, Hermitage, Grove City, Oil City, Franklin, Tionesta, New Castle, Ellwood City, Butler, Clarion, Kittanning, and Ford City 1259 PM EDT Fri Apr 30 2021 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Mercer, Venango, Forest, Lawrence, Butler, Clarion and Armstrong Counties. * WHEN...From 1 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ WVZ510-511-010315- /O.NEW.KPBZ.FR.Y.0002.210501T0500Z-210501T1300Z/ /O.CON.KPBZ.WI.Y.0003.000000T0000Z-210501T0300Z/ Ridges of Eastern Monongalia and Northwestern Preston-Preston- Including the cities of Coopers Rock, Kingwood, and Bruceton Mills 1259 PM EDT Fri Apr 30 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY... * WHAT...For the Frost Advisory, temperatures as low as 33 will result in frost formation. For the Wind Advisory, northwest winds 15 to 30 mph with gusts up to 50 mph. * WHERE...Ridges of Eastern Monongalia and Northwestern Preston and Preston Counties. * WHEN...For the Frost Advisory, from 1 AM to 9 AM EDT Saturday. For the Wind Advisory, until 11 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-509-010315- /O.NEW.KPBZ.FR.Y.0002.210501T0500Z-210501T1300Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny- Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio- Marshall-Wetzel-Marion-Monongalia- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, and Morgantown 1259 PM EDT Fri Apr 30 2021 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of southwest and western Pennsylvania, east central Ohio and northern and the northern panhandle of West Virginia. * WHEN...From 1 AM to 9 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
3 follow-up statements
550 WWUS71 KPBZ 010113 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 913 PM EDT Fri Apr 30 2021 PAZ016-023-074-076-WVZ512>514-010915- /O.CAN.KPBZ.WI.Y.0003.000000T0000Z-210501T0300Z/ /O.CON.KPBZ.FZ.W.0004.210501T0500Z-210501T1300Z/ Jefferson PA-Indiana-Higher Elevations of Westmoreland- Higher Elevations of Fayette-Eastern Preston-Western Tucker- Eastern Tucker- Including the cities of Punxsutawney, Brookville, Indiana, Ligonier, Donegal, Champion, Ohiopyle, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 913 PM EDT Fri Apr 30 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...In Pennsylvania, Indiana, Higher Elevations of Westmoreland, Higher Elevations of Fayette and Jefferson PA Counties. In West Virginia, Western Tucker, Eastern Preston and Eastern Tucker Counties. * WHEN...From 1 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ WVZ510-511-010915- /O.CAN.KPBZ.WI.Y.0003.000000T0000Z-210501T0300Z/ /O.CON.KPBZ.FR.Y.0002.210501T0500Z-210501T1300Z/ Ridges of Eastern Monongalia and Northwestern Preston-Preston- Including the cities of Coopers Rock, Kingwood, and Bruceton Mills 913 PM EDT Fri Apr 30 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...Temperatures as low as 31 will result in frost formation. * WHERE...Preston and Ridges of Eastern Monongalia and Northwestern Preston Counties. * WHEN...From 1 AM to 9 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ PAZ007>009-013>015-022-010915- /O.CON.KPBZ.FZ.W.0004.210501T0500Z-210501T1300Z/ Mercer-Venango-Forest-Lawrence-Butler-Clarion-Armstrong- Including the cities of Sharon, Hermitage, Grove City, Oil City, Franklin, Tionesta, New Castle, Ellwood City, Butler, Clarion, Kittanning, and Ford City 913 PM EDT Fri Apr 30 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Armstrong, Butler, Clarion, Lawrence, Mercer, Forest and Venango Counties. * WHEN...From 1 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-509-010915- /O.CON.KPBZ.FR.Y.0002.210501T0500Z-210501T1300Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny- Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio- Marshall-Wetzel-Marion-Monongalia- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, and Morgantown 913 PM EDT Fri Apr 30 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Portions of southwest and western Pennsylvania, east central Ohio and northern and the northern panhandle of West Virginia. * WHEN...From 1 AM to 9 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
205 WWUS71 KPBZ 010754 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 354 AM EDT Sat May 1 2021 PAZ007>009-013>016-022-023-074-076-WVZ512>514-011300- /O.CON.KPBZ.FZ.W.0004.000000T0000Z-210501T1300Z/ Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA- Armstrong-Indiana-Higher Elevations of Westmoreland- Higher Elevations of Fayette-Eastern Preston-Western Tucker- Eastern Tucker- Including the cities of Sharon, Hermitage, Grove City, Oil City, Franklin, Tionesta, New Castle, Ellwood City, Butler, Clarion, Punxsutawney, Brookville, Kittanning, Ford City, Indiana, Ligonier, Donegal, Champion, Ohiopyle, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 354 AM EDT Sat May 1 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...In Pennsylvania, Indiana, Higher Elevations of Westmoreland, Higher Elevations of Fayette and Jefferson PA Counties. In West Virginia, Western Tucker, Eastern Preston and Eastern Tucker Counties. * WHEN...Until 9 AM EDT. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-509>511-011300- /O.CON.KPBZ.FR.Y.0002.000000T0000Z-210501T1300Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny- Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio- Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, and Bruceton Mills 354 AM EDT Sat May 1 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Portions of southwest and western Pennsylvania, east central Ohio and northern and the northern panhandle of West Virginia. * WHEN...Until 9 AM. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
539 WWUS71 KPBZ 011303 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 903 AM EDT Sat May 1 2021 PAZ007>009-013>016-022-023-074-076-WVZ512>514-011415- /O.EXP.KPBZ.FZ.W.0004.000000T0000Z-210501T1300Z/ Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA- Armstrong-Indiana-Higher Elevations of Westmoreland- Higher Elevations of Fayette-Eastern Preston-Western Tucker- Eastern Tucker- Including the cities of Sharon, Hermitage, Grove City, Oil City, Franklin, Tionesta, New Castle, Ellwood City, Butler, Clarion, Punxsutawney, Brookville, Kittanning, Ford City, Indiana, Ligonier, Donegal, Champion, Ohiopyle, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 903 AM EDT Sat May 1 2021 ...FREEZE WARNING HAS EXPIRED... Temperatures across the region have risen above freezing and the Freeze Warning will be allowed to expire. $$ OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-509>511-011415- /O.EXP.KPBZ.FR.Y.0002.000000T0000Z-210501T1300Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny- Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio- Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, and Bruceton Mills 903 AM EDT Sat May 1 2021 ...FROST ADVISORY HAS EXPIRED... Temperatures across the region are quickly rising and the Frost Advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this freeze warning went out at Apr 30, 8:31 AM EDT, 4 hours 28 minutes earlier.
Area forecast discussion, Apr 30, 8:31 AM EDT, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
831 AM EDT Fri Apr 30 2021
.SYNOPSIS...
Scattered showers and gusty winds expected today before dry weather
returns for the weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Another trough will track through the region this afternoon. This
upper wave will bring a period of cold air advection and support
isolated to scattered showers. A tight sfc pressure gradient between
low pressure off the NE Coast, and high pressure across the Midwest,
will result in gusty winds as mixing increases through the day.
Current forecast soundings show an atmosphere that will rapidly
destabilize this afternoon above 3000ft. This positive area will
reach above 10000ft creating a scenario where there very strong winds
aloft make their way down toward the surface. The cold air advection
will work to enhance this setup, particularly this afternoon. The
highest gusts are expected over the eastern edge of the forecast
area, mainly in the ridges. Gusts of 45 to 50 mph are possible in
these locales, thus requiring a wind advisory. Outside of the
advisory area, wind gusts of 35 to 45 mph are possible.
The showers will drift south of the area late this afternoon and
evening and the wind will diminish shortly after sunset as high
pressure moves east toward the Upper OH Valley region.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
Areas of frost are possible late tonight, with the threat of
freezing temperatures. However, sfc wind could preclude widespread
frost.
Dry weather is then expected through the weekend with warmer
temperatures.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A trough, and associated sfc low pressure, should return rain to the
forecast Monday as it approaches the Upper Ohio Valley region. A
series of troughs in a relatively amplified flow should then maintain
periodic shower chances through mid week.
&&
.AVIATION /13Z FRIDAY THROUGH TUESDAY/...
MVFR/LOCAL ifr cigs are expected through erly mrng with low lvl
moisture and cold advection. Cigs should gradually improve thru MVFR
to VFR by mid to late mrng, though a reinforcing sfc trough under a
broad upr trough, should maintain low VFR cu cigs thru the day. This
trough could also result in sct MVFR shra today as it crosses the
rgn. Clouds should erode this eve under building sfc high pressure.
A tight sfc pressure gradient, and mixing, should result in WNW wind
gusts from 30 to 35kt today. Wind should gradually diminish tonight
as the sfc high begins to build in.
.Outlook...
Brief restrictions are psbl N of I 80 Sat night with a warm fnt.
Wdsprd restrictions are expd Mon/Tue with crossing low pressure.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...Freeze Watch from late tonight through Saturday morning for
PAZ007>009-013>016-022-023-074-076.
Wind Advisory until 11 PM EDT this evening for PAZ016-023-074-076.
OH...None.
WV...Freeze Watch from late tonight through Saturday morning for
WVZ512>514.
Wind Advisory until 11 PM EDT this evening for WVZ510>514.
&&Hazardous weather outlook, Apr 30, 3:39 AM EDT, 9 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 339 AM EDT Fri Apr 30 2021 PAZ016-023-074-076-WVZ512>514-010745- Jefferson PA-Indiana-Higher Elevations of Westmoreland- Higher Elevations of Fayette-Eastern Preston-Western Tucker- Eastern Tucker- 339 AM EDT Fri Apr 30 2021 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for northwest Pennsylvania, southwest Pennsylvania, western Pennsylvania and northern West Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Freeze Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. WVZ510-511-010745- Ridges of Eastern Monongalia and Northwestern Preston-Preston- 339 AM EDT Fri Apr 30 2021 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern West Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-509-010745- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-Washington- Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel- Marion-Monongalia- 339 AM EDT Fri Apr 30 2021 This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, western Pennsylvania, northern West Virginia and the northern panhandle of West Virginia. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ007>009-013>015-022-010745- Mercer-Venango-Forest-Lawrence-Butler-Clarion-Armstrong- 339 AM EDT Fri Apr 30 2021 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for northwest Pennsylvania, southwest Pennsylvania and western Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 12:59 AM EDT | Freeze Watch | PBZ | Armstrong, Butler, Clarion, Fayette, Forest, Jefferson and 4 more | 12 hr |
| Apr 30, 12:59 AM EDT | Wind Advisory | PBZ | Fayette, Jefferson, Westmoreland | 20 hr |
| Apr 30, 12:59 PM EDT | Frost Advisory | PBZ | Allegheny, Beaver, Fayette, Greene, Washington, Westmoreland | 20 hr |
Nearby
Freeze Warnings in Pennsylvania, 2021Freeze Warnings in West Virginia, 2021Every freeze warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.